Home > Research > Publications & Outputs > Lattice homomorphisms in harmonic analysis

Electronic data

  • lattice_homomorphisms2019

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-030-10850-2_6

    Accepted author manuscript, 557 KB, PDF document

    Embargo ends: 10/08/21

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Lattice homomorphisms in harmonic analysis

Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter (peer-reviewed)

Published
Publication date10/08/2019
Host publicationPositivity and Noncommutative Analysis: Festschrift in Honour of Ben de Pagter on the Occasion of his 65th Birthday
EditorsGerard Buskes, Marcel de Jeu, Peter Dodds, Anton Schep, Fedor Sukochev, Jan van Neerven, Anthony Wickstead
PublisherSpringer Birkhäuser
Pages79-129
Number of pages51
ISBN (Electronic)9783030108502
ISBN (Print)9783030108496
Original languageEnglish

Abstract

Let S be a non-empty, closed subspace of a locally compact group G that is a subsemigroup of G. Suppose that X,Y , and Z are Banach lattices that are vector sublattices of the order dual Cc(S,R)∼ of the real-valued, continuous functions with compact support on S, and where Z is Dedekind complete. Suppose that ∗ : X ×Y → Z is a positive bilinear map such that supp(x ∗ y) ⊆ suppx · suppy for all x ∈ X+ and y ∈ Y + with compact support. We show that, under mild conditions, the canonically associated map from X into the vector lattice of regular operators from Y into Z is then a lattice homomorphism. Applications of this result are given in the context of convolutions, answering questions previously posed in the literature. As a preparation, we show that the order dual of the continuous, compactly supported functions on a closed subspace of a locally compact space can be canonically viewed as an order ideal of the order dual of the continuous, compactly supported functions on the larger space. As another preparation, we show that Lp-spaces and Banach lattices of measures on a locally compact space can be embedded as vector sublattices of the order dual of the continuous, compactly supported functions on that space

Bibliographic note

The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-030-10850-2_6